# SDR GTIA2022083036627

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 28,311 hours, 12,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOOR L1/L2/R1/R2 DOOR ASSIST BOTTLE NEED SERVICING.-SERVICED PASSENGER/CREW DOOR L1/L2/R1/R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
